I'm going out of my mind

Discussion in 'The Watercooler' started by flutterbee, Aug 25, 2008.

  1. flutterbee

    flutterbee Guest

    I am so tired that I can't stand it. But, I can't sleep. My mind won't stop. I'm restless. I feel agitated. Everything bothers me...my hair touching me, my clothes touching me, my glasses touching my face. When I try to lie down it's the blankets and my clothes won't position right and the pillow is too flat or too full and and and ARGGHHHHHH!!!!!

    And this is with the klonopin. If I didn't have to get up in a couple of hours, I'd take another.

    I'm going back and forth between pacing and sitting here tapping my feet. It's not the RLS thing.

    My GP better be able to give me something tomorrow cause I don't think I can wait long enough to get into a psychiatrist.
  2. nvts

    nvts Active Member

    Heather! I'm starting to wonder if this is only depression...I'm starting to wonder if something else isn't going on. Could you be becoming resistant to one or more of your medications? Could there be some sort of "clash of the medications" going on in your system?

    Make sure he does a urine sample when you go to make sure your kidney function is ok. I don't know why I'm saying that, I haven't read anything that made me think of it, it's just a weird feeling that I've got.

    Let us know what's going on...something just isn't sounding right to me!

  3. susiestar

    susiestar Roll With It

    Oh, I know the feeling. I am sorry you have it. I spend many nights where my hair hurts me, my clothes hurt me, even air moving is a problem.

    I am esnding prayers that the doctor can help. Maybe a short course of xanax? HAve them check liver function regularly, and CHART each of the liver enzymes. They can be in the normal range an still show a liver problem. Same for kidneys. Make them give you the actual lab results, not just the doctor's report on them. this way you can make charts for each one and see over time if something is not right.

    Gentle hugs, this just hoovers. Actually, it Dysons!
  4. meowbunny

    meowbunny New Member

    Oh, hon, I'm so sorry. I don't think you're going nuts. I think your system. I wish they could find an answer for you. My gut says autoimmune and it's getting worse. The skin sensitivity really has me concerned.

    I'd send you hugs but I doubt you'd appreciate the touch, but I am sending you mucho love.
  5. susiestar

    susiestar Roll With It

    For me, sometimes DEEP touch is helpful. I get a blanket and wrap myself up like a burrito. We have a heavy denim comforter I use. It can help, as the lighter touches drive me crazy. For me it is a function of the fibro.

    You also might try brushing, if you learned it for any of the kids. It has to be done a certain way though.

    Just a couple of thoughts.
  6. mrscatinthehat

    mrscatinthehat Seussical

    Oh I hope the doctor can help.

  7. flutterbee

    flutterbee Guest

    Thank you for the hugs, love and support. :flowers:

    I was back and forth, up and down all day. Right now the agitation is gone, but the restlessness is still here. I'm fidgety and just have a hundred things running through my mind. It would be nice if I could actually grab hold of one of those thoughts for more than a few seconds. :hammer: (Maybe that would help...haven't tried THAT yet. :D )

    I'm hoping the lamictal will chill me out.
  8. amazeofgrace

    amazeofgrace New Member

    clonodine makes difficult child II restless some nites, I normally give him melatonin when he gets like this. Praying rest will find you soon
  9. totoro

    totoro Mom? What's a GFG?

    I also hope your GP can help you, NOW!!!
    When I am becoming Hypo or Manic I really get this way. I can't stand my hair touching me, these are the times when I chop it off. I have to wear it pulled back. My skin feels oily and overly sensitive itchy at times. . My fingers are super sensitive to things that bother normally but WAY more so, like cardboard, chalk, cotton balls... etc. I can't handle my nails being long, adds to the sensitivity.
    And of course the agitation, no sleep, restless, anxious... I don't know why you are feeling these things. But I wish they would go away! I can't stand it when I get this way. UGH
  10. flutterbee

    flutterbee Guest

    Of course I'm not a doctor, but that experience felt to me like what I think of as a mixed state. It was NO FUN AT ALL!

    Fortunately, I got the lamictal filled today (finally got insurance authorization) and will start it in the morning. Wish me luck!